# SDR FDEA201307281676

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 67,825 hours, 12,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 604115
- Part serial: 0055
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, RECEIVED A LEVEL ONE EMERGENCY LIGHT BATTERY ONE LOW WARNING.  PERFORMED EMERGENCY LIGHT TEST AND ALL TEST PASSED.   NEXT MORNING RECEIVED THE MESSAGE AGAIN.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY. CHECKED GOOD IAW AMM CH 33-51-01-4.
